MAUDE Adverse Event Report: THE RITEDOSE CORPORATION SODIUM CHLORIDE INHALATION SOLUTION, USP, 7% 4 ML; NEBULIZER (DIRECT PATIENT INTERFACE)

THE RITEDOSE CORPORATION SODIUM CHLORIDE INHALATION SOLUTION, USP, 7% 4 ML; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number NOT AVAIL
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report from the united states was reported by a female patient (unspecified age) who was hospitalized for 3 days to receive iv antibiotics, having a hard time tolerating the sodium chloride inhalation solution 7%.On an unspecified date in (b)(6) 2025, the patient-initiated treatment with sodium chloride inhalation solution, usp, 7%, (unspecified dosing details) to treat regarding a micro-organism found in her lungs.She reported that she had hard time to tolerate sodium chloride inhalation solution 7%.On an unspecified date she was hospitalized for 3 days and received intravenous (iv) antibiotics.No further information was available at the time of this report.Action taken with sodium chloride inhalation solution and the outcome of the events was not applicable.

Brand Name
SODIUM CHLORIDE INHALATION SOLUTION, USP, 7% 4 ML
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
THE RITEDOSE CORPORATION
1 technology circle
columbia 29203
Manufacturer (Section G)
THE RITEDOSE CORPORATION
1 technology circle
columbia SC 29203
Manufacturer Contact
arianne lindsey
1 technology circle
columbia, SC 29203
MDR Report Key22024472
Report Number3001237796-2025-00059
Device Sequence Number18423297
Product Code CAF
UDI-Device Identifier00376204021609
UDI-Public00376204021609
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberNOT AVAIL
Device Catalogue NumberNOT AVAIL
Device Lot NumberNOT AVAIL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale